Symptoms including - constantly needing to urinate - insomnia - feeling my heart is bursting out my chest - full blown panic attacks - struggling to leave the house and depression for no reason? Lorsartan or some else?
Hi, Nicro! Everything you describe has been reported, even if rarely, with Losartan. Normally, these side effects resolve rather quickly but after 5 weeks you should consult with your doctor for professional advice.
The following link is a list of possible side effects. Scroll down to "For Healthcare Professionals:
Best regards, Wildcat
Nicro123; Yes from what I see these are just what wildcat my good friend has told you.So call your doctor on Monday do not just stop this medication until the doctor tells you what to do. Also remember unless you get a very severe side effect like can't breath swelling and rash all over never wait more than 2 weeks to call your doctor and tell them if you are going to have side effects when you first start a medication they should all but be gone within that time otherwise call your doctor if any last longer. Chuck1957
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2012 • 2 answers
Posted 3 May 2012 • 2 answers
Posted 7 May 2013 • 1 answer
Posted 12 Nov 2014 • 2 answers
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
Posted 30 Nov 2014 • 2 answers